Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Constant diarrhea, abdominal pain after eating, nausea with vomiting. Due to haemorrhagic stroke?

Is it possible or common for a person who suffered from a hemorrhagic stroke (9 years ago) to constantly have bouts of diarrhea , abdominal pain after eating, and nausea sometimes with vomiting. Could the stroke have caused this? He has had multiple colonoscopies, MRIs, and GI studies with no conclusive results of any kind.
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi melanie.mohler,
For your first question the answer is no, as Haemorrhagic stroke 9 years back cannot produce these symptoms now. Secondly you have not mentioned the duration of symptoms.
Anyway Constant diarrhea, abdominal pain after eating, nausea with vomiting with normal Gastrointestinal evaluation is consistent with subacute intestinal obstruction associated with bowel adhesion, Colitis, Food poisoning, Giardiasis, Gastroenteritis, Irritable Bowel Syndrome, etc. however further evaluation needs more elaborate and precise description of symptoms.

Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor